Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 35, NWS Tulsa, OK

April 3, 2014Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 10:01 PM CDT for Pushmataha County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 10:01 PM CDT (03:01 UTC)
Expired
Apr 3, 2014, 10:45 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:05 PM CDTHAIL 0.75Clayton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3186 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS54 KTSA 040301
SVRTSA
OKC127-040345-
/O.NEW.KTSA.SV.W.0035.140404T0301Z-140404T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1045 PM CDT

* AT 957 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
  OF STANLEY...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CLAYTON...CLAYTON LAKE
  STATE PARK...TUSKAHOMA...NASHOBA...KIAMICHI AND ALBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3440 9545 3462 9550 3468 9511 3468 9494
      3450 9494 3450 9504 3441 9504
TIME...MOT...LOC 0301Z 261DEG 27KT 3450 9536

HAIL...1.25IN
WIND...60MPH

$$
3 follow-up statements
459 
WWUS54 KTSA 040317
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT THU APR 3 2014

OKC127-040345-
/O.CON.KTSA.SV.W.0035.000000T0000Z-140404T0345Z/
PUSHMATAHA OK-
1017 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PUSHMATAHA COUNTY UNTIL 1045 PM CDT...

AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIAMICHI TO 6 MILES SOUTHEAST OF KIAMICHI TO
NASHOBA...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ALBION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3441 9534 3465 9531 3468 9511 3468 9494
      3450 9494 3450 9504 3441 9504
TIME...MOT...LOC 0317Z 252DEG 37KT 3468 9513 3458 9508
          3448 9518

HAIL...1.00IN
WIND...60MPH

$$
611 
WWUS54 KTSA 040330
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT THU APR 3 2014

OKC127-040345-
/O.CON.KTSA.SV.W.0035.000000T0000Z-140404T0345Z/
PUSHMATAHA OK-
1030 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PUSHMATAHA COUNTY UNTIL 1045 PM CDT...

AT 1026 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALBION TO 8 MILES SOUTHEAST OF ALBION TO 6 MILES EAST
OF NASHOBA...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE LINE OF STORMS WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3445 9520 3467 9516 3468 9511 3468 9494
      3450 9494 3450 9504 3441 9504
TIME...MOT...LOC 0330Z 252DEG 37KT 3468 9500 3458 9495
          3448 9506

HAIL...1.00IN
WIND...60MPH

$$
505 
WWUS54 KTSA 040343
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT THU APR 3 2014

OKC127-040352-
/O.EXP.KTSA.SV.W.0035.000000T0000Z-140404T0345Z/
PUSHMATAHA OK-
1043 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
WILL EXPIRE AT 1045 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3445 9520 3467 9516 3468 9511 3468 9494
      3450 9494 3450 9504 3441 9504
TIME...MOT...LOC 0342Z 252DEG 37KT 3475 9482 3459 9486
          3450 9493

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:21 PM CDT, 40 minutes earlier.

Area forecast discussion, Apr 3, 9:21 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT THU APR 3 2014

.DISCUSSION...
A SEVERE STORM IN CRAWFORD COUNTY ARKANSAS WILL CONTINUE MOVING
RAPIDLY EAST AND WILL EXIT OUR FORECAST AREA IN ABOUT AN HOUR.
ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO CONTINUE TO THE
SOUTHWEST ALONG THE COLD FRONT THAT IS ACCELERATING SOUTHEAST
ACROSS THE AREA. A SEVERE STORM OR TWO CANNOT BE RULED OUT WITH
THIS ACTIVITY IN SOUTHEAST OKLAHOMA OVER THE NEXT 2-4 HOURS.

HAVE UPDATED FIRST PERIOD POPS BASED ON CURRENT TRENDS AND ALSO
LOWERED OVERNIGHT LOWS SLIGHTLY IN MOST PLACES.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...14
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 3, 5:24 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT THU APR 3 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
524 PM CDT THU APR 3 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF A JAY TO HENRYETTA LINE.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OF A GROVE TO OKMULGEE LINE.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A
COLD FRONT THAT EXTENDS FROM NEAR MIAMI TO HENRYETTA AT 5 PM.
THESE STORMS WILL CONTINUE TO DEVELOP TO THE EAST AND BUILD SOUTH
ALONG THE FRONT AS THE EVENING PROGRESSES. WIND PROFILES ARE
FAVORABLE FOR ALL MODES OF SEVERE WEATHER...INCLUDING LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES. THUNDERSTORMS SHOULD
MOVE EAST OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER.

GUSTY WEST TO NORTHWEST WINDS AND FALLING HUMIDITY VALUES BEHIND
THE COLD FRONT WILL CONTINUE TO RESULT IN A LIMITED FIRE DANGER
INTO THIS EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO
FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH
WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS
ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 3, 8:33 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU APR 3 2014

OKZ068>070-072-074-040200-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
833 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 833 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF STILWELL TO TAMAHA...MOVING NORTHEAST
AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3537 9448 3532 9449 3531 9456 3533 9458
      3531 9468 3533 9469 3536 9475 3532 9482
      3530 9482 3527 9516 3566 9515 3589 9451
      3538 9444
TIME...MOT...LOC 0133Z 246DEG 30KT 3581 9449 3541 9495
Special weather statement, Apr 3, 9:25 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT THU APR 3 2014

ARZ011-020-040245-
FRANKLIN AR-MADISON AR-
925 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 926 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
COMBS...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...RED STAR...SAINT PAUL...PETTIGREW...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY AND CROSSES.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3587 9352 3577 9351 3576 9352 3576 9369
      3570 9369 3571 9392 3574 9391 3576 9389
      3576 9392 3589 9392 3590 9350
TIME...MOT...LOC 0226Z 269DEG 50KT 3580 9379
Special weather statement, Apr 3, 9:28 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT THU APR 3 2014

OKZ072-074-040300-
HASKELL OK-SEQUOYAH OK-
928 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 928 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF SALLISAW...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALLISAW...GANS...MULDROW AND
BRUSHY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3541 9456 3535 9473 3536 9475 3535 9477
      3533 9479 3525 9500 3532 9505 3557 9472
TIME...MOT...LOC 0228Z 237DEG 39KT 3534 9493
Special weather statement, Apr 3, 9:32 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT THU APR 3 2014

ARZ019-020-029-040330-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
932 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND NORTHERN SEBASTIAN

AT 932 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF CASS TO VAN BUREN...MOVING EAST
AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3532 9381 3539 9443 3576 9412 3576 9392
      3577 9391 3577 9369
TIME...MOT...LOC 0232Z 271DEG 30KT 3572 9381 3542 9429
Local storm report, Apr 3, 9:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             VAN BUREN               35.44N 94.35W
04/03/2014  E1.00 INCH       CRAWFORD           AR   PUBLIC

            SOCIAL MEDIA REPORT RELAYED BY MEDIA WITH PICTURE

&&

JDS
Local storm report, Apr 3, 9:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             RUDY                    35.53N 94.27W
04/03/2014  E0.75 INCH       CRAWFORD           AR   EMERGENCY MNGR

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:10 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 3, 7:24 PM CDTSpecial Weather StatementTSAAdair, Muskogee36 min
Apr 3, 7:27 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Apr 3, 7:36 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee4 hr
Apr 3, 7:57 PM CDTSpecial Weather StatementTSAAdair33 min
Apr 3, 8:33 PM CDTSpecial Weather StatementTSASequoyah27 min
Apr 3, 8:47 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Apr 3, 9:28 PM CDTSpecial Weather StatementTSASequoyah32 min
Apr 3, 10:24 PM CDTSpecial Weather StatementTSALeFlore36 min
Apr 3, 10:27 PM CDTSpecial Weather StatementTSALatimer33 min
Apr 3, 10:46 PM CDTSpecial Weather StatementTSAPushmataha29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.